MathSciNet Relay Station
MathSciNet bibliographic data
MR2264768 90C30 (49J40 90C33 91B52)
Allevi, E.; Gnudi, A.; Konnov, I. V. The proximal point method for nonmonotone variational inequalities. Math. Methods Oper. Res. 63 (2006), no. 3, 553–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement